Equate Ibuprofen Coated Caplets, 200 Mg, 100 Cnt, 2Pk
Get the pain relief you need from Equate Ibuprofen Coated Caplets. Take one caplet every four to six hours when you need relief from pain caused by minor pain of arthritis, headache, muscle pain, tooth ache, back ache, and menstrual pain. You can take it when you are sick to bring down your fever and keep aches and pains away. Each bottle contains 100 coated caplets at 200 milligrams of ibuprofen each. Keep one bottle in your medicine cabinet and one in your car or your desk at work, so you can have it within reach whenever you need. Pick up Equate Ibuprofen Coated Caplets today to get the relief you deserve.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.